Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Global stability of a class of non-autonomous delay differential systems

Author: Bingwen Liu
Journal: Proc. Amer. Math. Soc. 138 (2010), 975-985
MSC (2010): Primary 34D05, 34C11, 34C12
Published electronically: October 26, 2009
MathSciNet review: 2566564
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with a class of systems of non-autonomous delay differential equations which are defined on the non-negative function space. Under proper conditions, we employ a novel proof to establish several criteria of the global stability of a positive equilibrium. Moreover, we give two examples to illustrate our main results.

References [Enhancements On Off] (What's this?)

  • 1. K. Gopalsamy, Stability and Oscillation in Delay Differential Equations of Population Dynamics. Kluwer Academic Publishers, Dordrecht, 1992. MR 1163190 (93c:34150)
  • 2. K. Hale, S.M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag, New York, 1993. MR 1243878 (94m:34169)
  • 3. O. Ignatyev, On the asymptotic stability in functional differential equations, Proceedings of the American Mathematical Society, 127(6) (1999), 1753-1760. MR 1636954 (99i:34108)
  • 4. S.H. Saker, Oscillation of continuous and discrete diffusive delay Nicholson's blowflies models, Applied Mathematics and Computation, 167 (2005), 179-197. MR 2170588 (2006e:34145)
  • 5. H.L. Smith, Monotone Dynamical Systems, Math. Surveys Monogr., Amer. Math. Soc., Providence, RI, 1995. MR 1319817 (96c:34002)
  • 6. H.L. Smith, Monotone semiflows generated by functional differential equations, J. Differential Equations, 66 (1987), 420-442. MR 876806 (88j:34155)
  • 7. J.W.-H. So, J.S. Yu, Global stability for a general population model with time delays, in: S. Ruan et al. (eds.), Differential Equations with Applications to Biology, Fields Institute Communications, vol. 21, American Mathematical Society, Providence, RI, 1999, pp. 447-457. MR 1662633 (99m:92039)
  • 8. T. S. Yi and X. Zou, Global attractivity of the diffusive Nicholson blowflies equation with Neumann boundary condition: A non-monotone case, J. Differential Equations, 245(11) (2008), 3376-3388. MR 2460028
  • 9. T. S. Yi and L. H. Huang, Convergence for pseudo monotone semiflows on product ordered topological spaces, J. Differential Equations, 214 (2005), 429-456. MR 2145256 (2006a:37017)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34D05, 34C11, 34C12

Retrieve articles in all journals with MSC (2010): 34D05, 34C11, 34C12

Additional Information

Bingwen Liu
Affiliation: College of Mathematics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, People’s Republic of China

Keywords: Delay differential equation, non-autonomous, global stability, non-negative function space, positive equilibrium.
Received by editor(s): June 25, 2009
Published electronically: October 26, 2009
Additional Notes: This work was supported by the National Natural Science Foundation of PR China (Grants No. 10801047, 10971229).
Communicated by: Yingfei Yi
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society